MAUDE Adverse Event Report: Siemens Healthcare Diagnostics Inc. Atellica CH 930 Analyzer

Siemens Healthcare Diagnostics Inc. Atellica CH 930 Analyzer
Model Number Atellica CH 930 Analyzer
Medical Device Problem Codes Smoking (1585); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that burning smell, smoke & spark observed on an atellica ch 930 analyzer.The customer stated that instrument extension plug was burnt and was unable to power on due to power tripping.There was no injury to the user during this event.There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding burning smell, smoke & spark observed on an atellica ch 930 analyzer.The customer stated that they used the fire extinguisher to cease the spark on the instrument.A customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse cleaned the analyzer, powered up to the original socket, verified that the analyzer was able to boot up, and ran maintenance and a full auto check, both of which passed.Siemens is evaluating the event.

Brand Name
Atellica CH 930 Analyzer
Common Device Name
Atellica CH 930 Analyzer
Manufacturer (Section D)
Siemens Healthcare Diagnostics Inc.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
Siemens Healthcare Diagnostics Inc.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
+919(870)577433
MDR Report Key50686355
Report Number2432235-2026-00218
Device Sequence Number13369459
Product Code JJE
UDI-Device Identifier00630414002163
UDI-Public(01)00630414002163
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAtellica CH 930 Analyzer
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown